# SDR UPS06247383

- Difficulty date: June 11, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 481
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C CORROSION ON SEAT TRACK, TOP CHORD BS 481 RBL 45.5     CORROSION FOUND OUTSIDE LIMITS IAW SRM 53-10-1. SEAT TRACK AND CONNECT OR REPLACED IAW SRM 53-10-05 AND SRM 51-30-02.
